# SDR P2EA00059

- Difficulty date: February 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Canning
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND R1 DOOR SKIN AT HANDLE CUT OUT IS OIL CANNED.  REPAIRED DOOR BETWEEN NR 4 BEAM AND NR 5 BEAM IAW SRM 52-00-3, FIG 6.  (M)
